Heparin-induced thrombocytopenia is a serious complication during antithromboembolic prophylaxis caused by anti-heparin/platelet factor 4 (PF4) complex antibodies. It typically arises 3 to 15 days after the beginning of therapy and may result in an increased risk of arterial and venous thromboembolism. This article presents a case of thrombocytopenia associated with vein thrombosis in a man who underwent a total knee arthroplasty (TKA).

Thrombocytopenia after total knee arthroplasty

PESCE, Vito;
2008

Abstract

Heparin-induced thrombocytopenia is a serious complication during antithromboembolic prophylaxis caused by anti-heparin/platelet factor 4 (PF4) complex antibodies. It typically arises 3 to 15 days after the beginning of therapy and may result in an increased risk of arterial and venous thromboembolism. This article presents a case of thrombocytopenia associated with vein thrombosis in a man who underwent a total knee arthroplasty (TKA).
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11586/10979
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 7
social impact